I took the morning after pill on the 18th of September and then 6 days later I had some bleeding and some strange thick discharge, on the 16th of October I got what I think was my period but it only lasted 3days which is strange but I also had period pains. A week later a got what looked like cervical mucus which lasted 2 weeks and then a got a normal discharge and today 9th November I have this thick discharge. What is going on? Am I pregnant? and I did take a pregnancy test last month and it was negative. Can you be pregnant and get cervical mucus? I'm just so confused. A quick response would be greatly appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.